# SDR VQI2016F00010

- Difficulty date: February 21, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 4948
- Aircraft time: 17,547 hours, 4,756 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL ODOR ON TAXI OUT FOR VX24.  ACFT RETURNED TO GATE.  MAINTENANCE FOUND RT CABIN FAN FAULTED AND PROCEEDED TO PLACE ON MEL, FOR REPLACEMENT ON NEXT MAINTENANCE OPPORTUNITY.  NO FURTHER DEFECTS NOTED.
